Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 293, NWS Huntsville, AL

August 8, 2011DeKalb County, Jackson County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Aug 8, 2011, 4:10 PM CDT for DeKalb County, Jackson County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 4:10 PM CDT (21:10 UTC)
Expired
Aug 8, 2011, 5:15 PM CDT
In force
65 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties DeKalb County, AL, Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 38 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2773 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WUUS54 KHUN 082110
SVRHUN
ALC049-071-082215-
/O.NEW.KHUN.SV.W.0293.110808T2110Z-110808T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
410 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DEKALB COUNTY IN NORTHEAST ALABAMA...
  SOUTHEASTERN JACKSON COUNTY IN NORTHEAST ALABAMA...

* UNTIL 515 PM CDT

* AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  DUTTON...OR ABOUT NEAR SCOTTSBORO...AND MOVING EAST AT 25 MPH. AN  
  ADDITIONAL DEVELOPING SEVERE THUNDERSTORM WAS LOCATED BETWEEN      
  STEVENSON AND IDER. THIS STORM WAS ALSO MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PISGAH...SYLVANIA...
  ROSALIE...FABIUS...
  HENAGAR...
  FLAT ROCK...
  IDER...BEATY CROSSROADS...
  SULPHER SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3460 8554 3452 8603 3469 8606 3471 8592
      3482 8590 3485 8558
TIME...MOT...LOC 2108Z 265DEG 21KT 3468 8592

$$

70/DD
1 follow-up statement
855 
WWUS54 KHUN 082211
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
511 PM CDT MON AUG 8 2011

ALC049-071-082221-
/O.EXP.KHUN.SV.W.0293.000000T0000Z-110808T2215Z/
JACKSON AL-DEKALB AL-
511 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEKALB AND
SOUTHEASTERN JACKSON COUNTIES EXPIRES AT 515 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING ARE STILL POSSIBLE 
FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM HAS PASSED.

LAT...LON 3460 8554 3452 8603 3469 8606 3471 8592
      3482 8590 3485 8558
TIME...MOT...LOC 2211Z 265DEG 21KT 3471 8547

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:17 PM CDT, 53 minutes earlier.

Area forecast discussion, Aug 8, 3:17 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
317 PM CDT MON AUG 8 2011

.MESOSCALE UPDATE...
OUTFLOW BOUNDARIES AND WAVE STRUCTURES SENT OUT FROM THE MCS THAT
DECAYED OVER SOUTHERN MISSOURI THIS MORNING WORKED THEIR WAY TOWARD
THE MEMPHIS REGION THIS AFTERNOON. AS THE WAVE PROGRESSED INTO
WESTERN TN...IT WAS OBSERVED ON SATELLITE IMAGERY TO INTERACT WITH
WEAK CU FIELDS NEAR THE MS RIVER. IT IS LIKELY THAT THIS PROVIDED
JUST ENOUGH LIFT TO ALLOW THE CAP TO BE BROKEN. RECENT RUC ANALYSIS
AND SHORT TERM GUIDANCE INDICATES A CORRIDOR OF INCREASED CAPE VALUES
EXTENDING FROM N MS TO N GA...WITH VALUES PROGGED TO INCREASE OVER NE
ALABAMA IN THE NEXT COUPLE OF HOURS. WITH FORWARD PROPAGATING CORFIDI
VECTORS DIRECTED TOWARD THE E AND BULK SHEAR VECTORS COMING OUT OF
THE NW...ANY SW-NE ORIENTED LINES HAVE THE GREATER POTENTIAL FOR
DAMAGING WINDS WHILE ADDITIONAL STORMS TRAINING W TO E MAIN AGAIN
LEAD TO ADDITIONAL HYDRO CONCERNS.

&&

.DISCUSSION...
THE HOT AND MUGGY PATTERN WE HAVE HAD FOR THE PAST WEEK OR SO LOOKS
TO FINALLY TAKE A HIT. MODELS ARE ALL IN GOOD AGREEMENT THAT THE MORE
ZONAL MID LEVEL FLOW WILL SLOWLY GIVE WAY TO A PATTERN OF AN EAST
COAST TROF AND RIDGE CENTERED OVER THE ROCKIES...A SLIGHTLY COOLER
SETUP FOR THE SOUTHEAST.

SEVERAL WAVES OF UPPER LEVEL DISTURBANCES WILL ROLL ACROSS THE
DEAMPLIFIED MID LEVEL FLOW AND BRING INCREASED PRECIP CHANCES TO THE
TN VALLEY THROUGH TOMORROW NIGHT. A COLD FRONT WILL THEN DRIFT
SOUTHWARD ACROSS THE CWA ON WEDNESDAY AND BRING SOME DRIER AIR INTO
THE REGION. DEWPOINTS DROPPING INTO THE MID AND LOWER 60S ON THURSDAY
AND FRIDAY WILL COMBINE WITH TEMPERATURES ONLY TOPPING OUT AROUND 90
TO LEAVE US WITH A NICE END TO THE WEEK. HEAT INDEX VALUES SHOULD
STAY BELOW 100 DEGREES THROUGH THE PERIOD EVEN THOUGH WE WILL WARM UP
SLIGHTLY ON SATURDAY. THIS WILL BE HELPED BY ANOTHER WEAK FRONTAL
PASSAGE ON SUNDAY...WHICH WILL BRING US ANOTHER ROUNDS OF SHOWERS AND
THUNDERSTORMS AND KEEP HIGHS IN THE MID 90S OR LOWER THROUGH THE
BEGINNING OF NEXT WEEK.

&&

.AVIATION...
FROM 18Z TAFS...SEVERAL OPPORTUNITIES FOR SHRA/TSRA WILL EXIST THRU
THE UPCOMING FORECAST PERIOD...WITH ONE REGION OF TSRA CURRENTLY
TRACKING SOUTH OF MSL AND ANOTHER MORE POTENT CELL APPROACHING MSL
FROM THE NW. ALL ACTIVITY WILL MOVE EASTWARD AT 20-25
KNOTS...AFFECTING HSV LATER THIS AFTERNOON. AWW WILL LIKELY BE
REQUIRED AT SOME POINT FOR BOTH TERMINALS...ALONG WITH AMD FOR BRIEF
PERIODS OF IFR CIG/VSBY AND GUSTY SURFACE WINDS ASSOCIATED WITH TSRA.
INDICATIONS ARE THAT THIS DIURNAL ACTIVITY SHOULD DIMINISH BY
09/02Z...WITH ONLY A FEW HIGH CLOUDS LINGERING OVERNIGHT. FOG/MIST
MAY BECOME AN ISSUE...BUT WITH SW SURFACE WINDS EXPECTED TO REMAIN
AROUND 5-7 KNOTS...WILL NOT INDICATE VSBY RESTRICTIONS IN THE
FORECAST ATTM. ANOTHER MORE WIDESPREAD ROUND OF STORMS MAY APPROACH
THE REGION AS EARLY AS 09/10Z...BUT HAVE ONLY INDICATED VCTS/CB DUE
TO UNCERTAINTIES ON TIMING.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    74  88  71  90  68 /  50  60  20  10  20
SHOALS        74  89  71  92  68 /  50  50  10  10  20
VINEMONT      75  88  70  88  68 /  40  60  20  10  20
FAYETTEVILLE  75  87  69  90  65 /  50  60  20  10  20
ALBERTVILLE   74  88  70  88  68 /  40  70  20  10  20
FORT PAYNE    74  88  69  90  66 /  30  70  20  10  20

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.

TN...NONE.
&&

DISCUSSION...CCC
AVIATION...70/DD
Hazardous weather outlook, Aug 8, 10:49 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1049 AM CDT MON AUG 8 2011

ALZ001>010-016-TNZ076-096-097-091015-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1049 AM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
TENNESSEE VALLEY TODAY...ALTHOUGH THE HIGHEST THREAT WILL EXIST FOR
LOCATIONS ALONG AND NORTH OF A LINE EXTENDING FROM HALLTOWN...TO
PRICEVILLE AND SHERWOOD TENNESSEE. DAMAGING WINDS FROM 60 TO 70
MPH...HAIL TO THE SIZE OF QUARTERS...DEADLY CLOUD TO GROUND LIGHTING
STRIKES...AND TORRENTIAL DOWNPOURS WILL OCCUR WITH THE STRONGEST
STORMS. LOCALIZED FLASH FLOODING CAN BE EXPECTED AS WELL.

OTHERWISE...DANGEROUS HEAT INDICES ARE EXPECTED ACROSS MUCH OF THE
AREA THIS AFTERNOON...BUT ESPECIALLY ACROSS NORTHWEST ALABAMA. HEAT
INDICES ARE EXPECTED TO RISE ABOVE 100 FOR MOST LOCATIONS...HOWEVER
VALUES OF 105 TO 107 ARE EXPECTED ACROSS NORTHWEST ALABAMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A SOMEWHAT BETTER CHANCE OF THUNDERSTORMS IS EXPECTED ON TUESDAY...AS
A COLD FRONT MOVES ACROSS THE AREA. OTHERWISE...THERE IS A CHANCE OF
MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH THURSDAY. A FEW
STRONG STORMS WILL BE POSSIBLE EACH DAY...WITH GUSTY WINDS...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL THE PRIMARY HAZARDS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY TO THE NORTH OF A LINE EXTENDING FROM HALLTOWN...TO
PRICEVILLE AND SHERWOOD TENNESSEE. ACTIVATION IS POSSIBLE FOR THE
REMAINDER OF THE AREA.

70/DD

In the hours before

Local storm report, Aug 8, 1:51 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
151 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     UNDERWOOD-PETERSVILLE   34.87N 87.69W
08/07/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            TREES DOWN ON COUNTY RD 6.

0605 PM     TSTM WND DMG     FLORENCE                34.80N 87.68W
08/07/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            TREES DOWN ON MARS HILL RD IN FLORENCE.

0610 PM     TSTM WND DMG     5 WSW SHEFFIELD         34.72N 87.78W
08/07/2011                   COLBERT            AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG LOCUST SHORES ROAD, REID AVE,
            CAARTER DR AND LOCUST LANE. TIME ESTIMATED FROM RADAR.

0615 PM     TSTM WND GST     3 SW PHIL CAMPBELL      34.32N 87.74W
08/07/2011  E65.00 MPH       FRANKLIN           AL   TRAINED SPOTTER

            55 TO 65 MPH WIND GUSTS ESTIMATED.

0615 PM     HAIL             FLORENCE                34.80N 87.68W
08/07/2011  M0.88 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            NICKEL HAIL NEAR INTERSECTION OF HWY 133 AND HWY 72.

0621 PM     TSTM WND DMG     1 E NEW BETHEL          34.65N 87.78W
08/07/2011                   COLBERT            AL   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN. TIME ESTIMATED FROM
            RADAR.

0625 PM     TSTM WND DMG     3 W ROGERSVILLE         34.83N 87.35W
08/07/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            15-20 TREES DOWN IN JOE WHEELER STATE PARK.

0633 PM     TSTM WND DMG     4 NNE LITTLEVILLE       34.64N 87.65W
08/07/2011                   COLBERT            AL   EMERGENCY MNGR

            TREE DOWN ON HOUSE. NO INJURIES. TIME ESTIMATED FROM
            RADAR.

0635 PM     TSTM WND DMG     4 ENE LITTLEVILLE       34.62N 87.62W
08/07/2011                   COLBERT            AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG COLBURN MOUNTAIN ROAD FROM TOP
            OF MOUNTAIN TO VANDIVER HOLLOW ROAD. TIME ESTIMATED FROM
            RADAR.

0638 PM     TSTM WND DMG     1 SSW LITTLEVILLE       34.58N 87.68W
08/07/2011                   COLBERT            AL   EMERGENCY MNGR

            POWERLINES DOWN AND AN BUILDING OVERHANG WAS BLOWN AWAY.
            TIME ESTIMATED FROM RADAR.

0745 PM     HAIL             WEST POINT              34.24N 86.96W
08/07/2011  M0.88 INCH       CULLMAN            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL IN WEST POINT.

&&

DJN
Special weather statement, Aug 8, 2:14 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
214 PM CDT MON AUG 8 2011

ALZ005>007-081945-
LIMESTONE-MADISON-MORGAN-
214 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...MADISON AND MORGAN
COUNTIES UNTIL 245 PM CDT...

AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
ATHENS TO DECATUR TO 11 MILES NORTHEAST OF HARTSELLE...MOVING EAST
AT 20 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MOORESVILLE.
  COXEY...VALHERMOSO SPRINGS.
  TRIANA.
  TANNER.
  LACEYS SPRING.
  WHITESBURG...ATHENS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3470 8659 3449 8641 3448 8651 3450 8653
      3454 8655 3448 8657 3448 8678 3466 8711
      3469 8711 3473 8715 3477 8722 3476 8727
      3478 8728 3491 8688
TIME...MOT...LOC 1913Z 261DEG 16KT 3478 8723 3465 8697
          3453 8676

70/DD
Special weather statement, Aug 8, 3:05 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
305 PM CDT MON AUG 8 2011

ALZ007-016-082030-
CULLMAN-MORGAN-
305 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND FAR SOUTHEASTERN
MORGAN COUNTIES UNTIL 330 PM CDT...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BLOUNTSVILLE...OR 13
MILES SOUTH OF ARAB. THIS STORM WAS MOVING SOUTHEASTWARD AT 15 TO 20
MPH.

PENNY SIZE HAIL...WINDS FROM 50 TO 60 MPH...AND DEADLY CLOUD TO
GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HOLLY POND...BAILEYTON.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3425 8686 3439 8676 3433 8658 3430 8658
      3430 8648 3427 8645 3425 8647 3424 8652
      3423 8652 3420 8655 3419 8655 3412 8662
TIME...MOT...LOC 2003Z 180DEG 0KT 3413 8651

70/DD
Local storm report, Aug 8, 3:41 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
341 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             5 NNW MADISON           34.76N 86.79W
08/08/2011  E0.50 INCH       LIMESTONE          AL   PUBLIC

            DIME SIZE HAIL WAS REPORTED.

0328 PM     TSTM WND DMG     2 SE MERIDIANVILLE      34.83N 86.54W
08/08/2011                   MADISON            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ACROSS THE ROAD AND WAS REPORTED
            SET ON FIRE BY LIGHTNING ON BALTIMORE HILL ROAD.

&&

KWEBER
Local storm report, Aug 8, 3:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
348 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HEAVY RAIN       3 WSW HUNTSVILLE        34.72N 86.64W
08/08/2011  E0.00 INCH       MADISON            AL   BROADCAST MEDIA

            TWO TO THREE INCHES OF STANDING WATER REPORTED ON
            INTERSTATE 65 NEAR THE SPACE CENTER.

&&

KWEBER
Local storm report, Aug 8, 4:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
410 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     4 WNW FAIRVIEW          34.26N 86.75W
08/08/2011                   CULLMAN            AL   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON CR 1545 IN THE GOLD RIDGE AREA.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:14 PM CDTSevere Thunderstorm WarningHUNFranklin21 min
Aug 7, 7:20 PM CDTSpecial Weather StatementHUNCullman, Morgan40 min
Aug 7, 7:50 PM CDTSpecial Weather StatementHUNCullman40 min
Aug 7, 8:38 PM CDTSpecial Weather StatementHUNJackson52 min
Aug 7, 8:56 PM CDTSpecial Weather StatementHUNFranklin49 min
Aug 8, 2:18 AM CDTSpecial Weather StatementHUNColbert57 min
Aug 8, 3:00 AM CDTHeat AdvisoryHUNColbert, Franklin, Lauderdale, Lawrence12 hr
Aug 8, 4:43 AM CDTSpecial Weather StatementHUNCullman47 min
Aug 8, 12:44 PM CDTSpecial Weather StatementHUNFranklin, Lawrence46 min
Aug 8, 1:30 PM CDTSpecial Weather StatementHUNLauderdale45 min
Aug 8, 1:36 PM CDTSpecial Weather StatementHUNLawrence, Morgan39 min
Aug 8, 1:51 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale54 min
Aug 8, 1:56 PM CDTSevere Thunderstorm WarningHUNCullman, Morgan64 min
Aug 8, 2:06 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan54 min
Aug 8, 2:14 PM CDTSpecial Weather StatementHUNLimestone31 min
Aug 8, 2:30 PM CDTSevere Thunderstorm WarningHUNLimestone, Morgan44 min
Aug 8, 2:39 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone66 min
Aug 8, 2:43 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison62 min
Aug 8, 2:52 PM CDTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan53 min
Aug 8, 3:03 PM CDTFlash Flood WarningHUNColbert, Lauderdale117 min
Aug 8, 3:05 PM CDTSpecial Weather StatementHUNCullman25 min
Aug 8, 3:17 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison58 min
Aug 8, 3:18 PM CDTFlash Flood WarningHUNCullman, Marshall, Morgan118 min
Aug 8, 3:24 PM CDTFlash Flood WarningHUNLauderdale, Limestone, Madison, Morgan2 hr
Aug 8, 3:34 PM CDTSevere Thunderstorm WarningHUNJackson, Madison56 min
Aug 8, 3:49 PM CDTFlash Flood WarningHUNJackson, Madison, Marshall101 min
Aug 8, 4:17 PM CDTFlash Flood WarningHUNDeKalb, Jackson116 min
Aug 8, 4:54 PM CDTSpecial Weather StatementHUNCullman36 min
Aug 8, 5:29 PM CDTAreal Flood WarningHUNLimestone, Madison, Morgan2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.